| Model Number |
CU-192R |
| Medical Device Problem Codes |
No Display/Image (1183); Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer reported that the lcd on this display is no longer working.According to the customer, the display on this g9 unit stays black.There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided.Attempt # 1: (b)(6) 2026 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: (b)(6) 2026 i called (b)(6) to ask for model and serial number for the g9 this display was connected to and the model and serial number(s) for any device the g9 device was connected or related to.A message was left for (b)(6) to call me back with this information.Attempt # 3: (b)(6) 2026 i called (b)(6) to ask for model and serial number for the g9 this display was connected to and the model and serial number(s) for any device the g9 device was connected or related to.A message was left for (b)(6) to call me back with this information.The following fields are not available (n/a) to this report: h4 device manufacturer date.
Event or Problem Description
The customer reported that the lcd on this display is no longer working.According to the customer, the display on this g9 unit stays black.There was no patient injury reported.